# SDR AALA20130509014

- Difficulty date: May 3, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 99,178 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 440 AND STRINGER 34 LEFT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R.
